Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have slurring of speech, off balance, frequent urination and emotional. Had BP, diabetes, thyroid and had bypass surgery

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I am an Indian(Asian) male, 72 years old and professionally still working. I am having the following symptoms:
1. Slurring of speech
2. Lose balance while walking. Difficulty in climbing even one step without support
3. Difficulty in writing
4. Difficulty in sitting and getting up
5. Frequent urination
6. Slouching of shoulders
7. Become very emotional
8. Was diagnosed with thyroid 4 years ago and is under control with medicine.
9. Memory and Energy levels seem normal

I have had blood pressure and diabetes for about 20 years but are under control with medicine. I underwent heart Bypass Surgery 5 years ago and these problems have shown up after that. My condition is slowly deterioration every year.
Posted Tue, 23 Jul 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 5 hours later

Thank you for posting your query.

I have read your complaints in details. The most likely cause of your symptoms could be infarcts in the brain, which means small blood clots. This can be diagnosed by doing an MRI scan of the brain.

In addition, we should check serum vitamin B12 level. as a deficiency of vitamin B12 can also cause some of these symptoms.

Another condition to exclude would be osteoporosis (reduced bone density), as this can also lead to weakness of muscles.

I hope it helps. Please get back if you have any more queries.

Best wishes,

Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist,
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor